Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Pain in the abdomen and lower back after taking steroids for irregular periods. Chances of ovarian cysts ?

I recently seen my gp after haveing periods every 18 days after years of them being normal, I have lower back pain but started to get niggling pain in my right abdomen . my gp found a mass and suspects ovarian cysts as my sister has polocystic overies also, but as well as these symptoms I have a gurgling squelching noise oftain in my abdomen ? Is this common
Asked On : Thu, 1 Nov 2012
Answers:  0 Views:  10 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor